# SDR AUS20020317

- Difficulty date: April 2, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Fltchr FU24AIRPTS
- Engine: Garrtt TPE33110
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Failed
- Location: Oil Filter
- Part time: 148 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL FILTER O-RING SEAL RETAINING LAND WORN AND BROKEN  AWAY.
